# SDR MASA2022082700218

- Difficulty date: August 27, 2022
- Submitted: August 28, 2022
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 11,784 hours, 6,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH EMR LITE INOP 1A
RNR LITE STRIP OPS CK GOOD
